RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 1(9), Pages 118–132 (Mi msb2781)  

This article is cited in 7 scientific papers (total in 7 papers)

The Fourier series method for entire and meromorphic functions of completely regular growth. II

A. A. Kondratyuk


Abstract: The Fourier series method is used to obtain an integral criterion for an entire function to be of completely regular growth.
It is shown that when the pair $(Z,W)$ of sequences $Z$ of zeros and $W$ of poles of a meromorphic function $f$ has an angular density, the function belongs to the class $\Lambda^0$ of meromorphic functions of completely regular growth introduced in Part I of this paper, and the asymptotic properties of this function are studied. A function $f\in\Lambda^0$ for which $(Z,W)$ does not have an angular density is constructed; examples of $[\varkappa,\rho]$-trigonometrically convex functions are presented.
Bibliography: 14 titles.

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:1, 101–113

Bibliographic databases:

UDC: 517.535.4
MSC: 30D15, 30D35
Received: 10.08.1978

Citation: A. A. Kondratyuk, “The Fourier series method for entire and meromorphic functions of completely regular growth. II”, Mat. Sb. (N.S.), 113(155):1(9) (1980), 118–132; Math. USSR-Sb., 41:1 (1982), 101–113

Citation in format AMSBIB
\Bibitem{Kon80}
\by A.~A.~Kondratyuk
\paper The Fourier series method for entire and meromorphic functions of completely regular growth.~II
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 1(9)
\pages 118--132
\mathnet{http://mi.mathnet.ru/msb2781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=590541}
\zmath{https://zbmath.org/?q=an:0441.30036}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 1
\pages 101--113
\crossref{https://doi.org/10.1070/SM1982v041n01ABEH002223}


Linking options:
  • http://mi.mathnet.ru/eng/msb2781
  • http://mi.mathnet.ru/eng/msb/v155/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Kondratyuk, “The Fourier series method for entire and meromorphic functions of completely regular growth. III”, Math. USSR-Sb., 48:2 (1984), 327–338  mathnet  crossref  mathscinet  zmath
    2. A. A. Kondratyuk, “Spherical harmonics and subharmonic functions”, Math. USSR-Sb., 53:1 (1986), 147–167  mathnet  crossref  mathscinet  zmath
    3. K. G. Malyutin, “Fourier series and $\delta$-subharmonic functions of finite $\gamma$-type in a half-plane”, Sb. Math., 192:6 (2001), 843–861  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Malyutin K., Sadik N., “Delta-Subharmonic Functions of Completely Regular Growth in the Half-Plane”, Dokl. Math., 64:2 (2001), 194–196  zmath  isi
    5. K. G. Malyutin, N. Sadik, “Representation of subharmonic functions in a half-plane”, Sb. Math., 198:12 (2007), 1747–1761  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. K. G. Malyutin, N. Sadyk, “Indikator delta-subgarmonicheskoi funktsii v poluploskosti”, Ufimsk. matem. zhurn., 3:4 (2011), 86–94  mathnet  zmath
    7. Ufa Math. J., 9:1 (2017), 123–136  mathnet  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:276
    Full text:71
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019